| Model Number |
NANOSCOPE HANDPIECE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-3210-0040 nano scope produced metal shavings during a wrist arthroscopy.The trocar insertion kept getting in the joint space so pixels at the end of the camera died out.It was unplugged and plugged back in to try and clear the pixels with no success.The other trocar was inserted but had the same result.The procedure was completed successfully.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.